# SDR DXTA2025081504610

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- System (JASC): 2840 · Fuel Indicating System
- Part: Float
- Part number: 9914427
- Part serial: 2048
- Condition: Inoperative
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WE RECEIVED A LO FUEL LEVEL L LIGHT. WE RAN THE QRH WHICH SAID TO TURN ON THE BOOST PUMP AND LAND AS SOON AS POSSIBLE. BOTH FUEL LEVELS APPEARED CORRECT BASED ON THE FUEL ADDED AT THE FBO. NO LEAKS NOTED.  TAXIED AIRCRAFT TO BURN THE FUEL PER MCC'S ADVISE. SIGNATURE DEFUEL TRUCK BROKEN. REMOVED AND REPLACED LOW FUEL LEVEL FLOAT SWITCH AND TUBE ASSY IAW AMM 28-42-00.
